SciELO - Scientific Electronic Library Online

 
vol.24 issue3THE NATURAL VECTOR BUNDLE OF THE SET OF MULTIVARIATE DENSITY FUNCTIONSAN IMPROVEMENT OF J: RIVERA-LETELIER RESULT ON WEAK HYPERBOLICITY ON PERIODIC ORBITS FOR POLYNOMIALS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GARIJO, IGNACIO. TOPOLOGICAL CLASSIFICATION OF COMPACT SURFACES WITH NODES OF GENUS 2. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.3, pp.257-276. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000300005.

We associate to each Riemann or Klein surface with nodes a graph that classifies it up homeomorphism. We obtain that, for surfaces of genus two, there are 7 topological types of stable Riemann surfaces, 33 topological types of stable Klein surfaces and 35 topological types of symmetric stable Riemann surfaces (this last type of surfaces corresponds to the new surfaces appearing in the compactification of the Moduli space of real algebraic curves, see [Se] and [Si]

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License